# SDR 95ZZZX4608

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N109GA
- Make and model: Cessna 550
- Aircraft serial: 5500124
- System (JASC): 3520 · Passenger Oxygen System
- Part: Altitude Switch
- Part number: 99120575
- Condition: Defective
- Location: Oxygen System
- Part time: 4,685 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5 INSPECTION, OXYGEN SYSTEM FAILED FUNCTIONAL CHECK.  OXYGEN MASK DEPLOYED AT 12,400 FEET WHEN THEY SHOULD DEPLOY AT 13,500 FEET, PLUS OR MINUS 600 FEET.  DEFECTIVE BAROMETRIC ALTITUDE SWITCH CAUSED DISCREPANCY.  INTERNAL FAILURE OF WEAKNESS OF SWITCH LIKELY CAUSE.
